# SDR AMSA102805

- Difficulty date: October 28, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Make and model: Cirrus SR22
- Aircraft serial: 0920
- Aircraft time: 232 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: 12545001
- Condition: Damaged
- Location: Pax Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

PILOT SIDE DOOR PISTON, THAT GOT DISCONNECTED AND JAMMED PILOT'S CONTROL STICK. THERE IS NO WAY, THAT AC COULD BE FLOWN IN THIS CONDITION.  IN ORDER TO FREE CONTROLS, DOOR UPHOLSTERY HAD TO BE REMOVED AND PISTON ON DOOR SIDE HAD TO BE DISCONNECTED, DOOR HAD TO BE OPENED AND THEN THE PISTON THAT WAS CAUGHT IN THE CONTROL STICK COULD BE REMOVED.  AFTER REMOVAL, FOUND THAT THE PLASTIC ROD END OF THE PISTON HAD BROKEN AND THE PISTON ROD HAD BENT.  THE AIRCRAFT OWNER INFORMED IMMEDIATELY THE COPA. THIS IS THE FIRST TIME WE HAVE HAD THIS HAPPEN.  AFTER INVESTIGATION, DISCOVERED, THAT THE PISTON PLASTIC ROD END OF BOTH LT AND RT DOORS HAD BEEN DAMAGED AND WERE NOT FULLY LOCKING IN POSITION.
